Alert archive / Ohio / Tornado Warnings in 2022

Tornado Warning 16, NWS Wilmington, OH

June 8, 2022Clark County, Ohio

NWS Wilmington, OH issued this tornado warning at Jun 8, 2022, 6:31 PM EDT for Clark County, Ohio. It was in force for 44 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2022, 6:31 PM EDT (22:31 UTC)
Expired
Jun 8, 2022, 7:15 PM EDT
In force
44 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Clark County, OH

The radar

The Cincinnati radar (KILN), 62 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 6:36 PM EDTTSTM WND DMG4 Nw Springfield, OH18 FT TREE FELL ON HOUSE NEAR DELREY AND TROY ROADS. TIME ESTIMATED FROM RADAR.
Jun 8, 6:43 PM EDTTSTM WND DMG2 Nne Springfield, OHLARGE TREE REPORTED DOWN NEAR WEST HOME RD AND NORTH FOUNTAIN BLVD. POSSIBLE TORNADO. TIME ESTIMATED FROM RADAR.
Jun 8, 6:45 PM EDTTSTM WND DMG3 Ne Springfield, OHLARGE TREE LIMBS DOWN.TORNADO POSSIBLE.
Jun 8, 6:50 PM EDTTSTM WND DMG2 Nne Springfield, OHTREE DOWN INTO ABOVE GROUND POOL. TIME EST. FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 2:29 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.5 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2022-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2022-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1081 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

290 
WFUS51 KILN 082231
TORILN
OHC023-082315-
/O.NEW.KILN.TO.W.0016.220608T2231Z-220608T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
631 PM EDT Wed Jun 8 2022

The National Weather Service in Wilmington has issued a

* Tornado Warning for...
  Northeastern Clark County in west central Ohio...

* Until 715 PM EDT.
    
* At 631 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near New Carlisle, moving east at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Springfield, Harmony, Brighton, South Vienna, Tremont City,
  Catawba, Buck Creek State Park, New Moorefield, Plattsburg and
  Lawrenceville.

This includes I-70 in Ohio between mile markers 60 and 70.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4001 8351 3987 8356 3993 8392 4003 8388
TIME...MOT...LOC 2231Z 271DEG 30KT 3998 8391 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

Hatzos
4 follow-up statements
666 
WWUS51 KILN 082239
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
639 PM EDT Wed Jun 8 2022

OHC023-082315-
/O.CON.KILN.TO.W.0016.000000T0000Z-220608T2315Z/
Clark OH-
639 PM EDT Wed Jun 8 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR
NORTHEASTERN CLARK COUNTY...
    
At 639 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Lawrenceville, moving east at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Springfield, Buck Creek State Park, Harmony, Brighton, South Vienna, 
Tremont City, Catawba, New Moorefield and Plattsburg. This tornado 
is expected to track across the northern sections of the city of 
Springfield.

This includes I-70 in Ohio between mile markers 60 and 70.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4001 8351 3987 8356 3993 8390 4002 8383
TIME...MOT...LOC 2239Z 275DEG 27KT 3997 8385 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

Hatzos
745 
WWUS51 KILN 082243 RRA
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
643 PM EDT Wed Jun 8 2022

OHC023-082315-
/O.CON.KILN.TO.W.0016.000000T0000Z-220608T2315Z/
Clark OH-
643 PM EDT Wed Jun 8 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR
NORTHEASTERN CLARK COUNTY...
        
At 642 PM EDT, a confirmed tornado was located over Springfield,
moving east at 35 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado. Radar shows tornado debris in the 
         air.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Springfield, Harmony, Brighton, South Vienna, Catawba, Buck Creek 
State Park, New Moorefield and Plattsburg. This tornado is expected 
to track across the northern sections of the city of Springfield.

This includes I-70 in Ohio between mile markers 60 and 70.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4001 8351 3987 8356 3993 8387 4002 8378
TIME...MOT...LOC 2242Z 272DEG 32KT 3996 8380 

TORNADO...OBSERVED
MAX HAIL SIZE...0.00 IN

$$

Hatzos
754 
WWUS51 KILN 082253
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
653 PM EDT Wed Jun 8 2022

OHC023-082315-
/O.CON.KILN.TO.W.0016.000000T0000Z-220608T2315Z/
Clark OH-
653 PM EDT Wed Jun 8 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR
NORTHEASTERN CLARK COUNTY...
    
At 653 PM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles east of Springfield, moving east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Harmony, Brighton, South Vienna, Catawba, Buck Creek State Park and
New Moorefield.

This includes I-70 in Ohio between mile markers 62 and 70.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3989 8355 3993 8374 4001 8371 4001 8351
TIME...MOT...LOC 2253Z 266DEG 31KT 3997 8366 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

Hatzos
131 
WWUS51 KILN 082306
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
706 PM EDT Wed Jun 8 2022

OHC023-082315-
/O.EXP.KILN.TO.W.0016.000000T0000Z-220608T2315Z/
Clark OH-
706 PM EDT Wed Jun 8 2022

...THE TORNADO WARNING FOR NORTHEASTERN CLARK COUNTY WILL EXPIRE AT
715 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

A Tornado Watch remains in effect until 1000 PM EDT for central and
west central Ohio.

Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.

LAT...LON 3989 8355 3993 8374 4001 8371 4001 8351
TIME...MOT...LOC 2305Z 271DEG 30KT 3997 8353 

$$

Hatzos

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jun 8, 3:42 PM EDT, 2 hours 49 minutes earlier.

Area forecast discussion, Jun 8, 3:42 PM EDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
342 PM EDT Wed Jun 8 2022

.SYNOPSIS...
Low pressure will track across the Ohio Valley through this
evening, promoting showers and thunderstorms. Weak high pressure
will gradually build in late Thursday and Thursday night.
Another disturbance will bring unsettled conditions late Friday
into Friday night.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Showers and thunderstorms have developed across the Tri-State
area near a northward advancing warm front, and also instigated
from an eastward moving MCV. Initial scattered convection may
be discrete/supercellular in nature, but as a
shortwave/deepening low approaches from the west later this
afternoon and evening, more widespread convection is expected
and convection may eventually take on more of a linear mode.

Expect a tight gradient of CAPE as the warm front moves to the
north, but sufficient instability to support organized and
possibly severe convection looks to move northward into much of
the CWA over the next several hours. Wind fields and shear look
pretty good too, and therefore there is the risk for all severe
hazards into this evening. Damaging winds and large hail are the
primary threats, however with the warm front and available
shear, rotating storms and isolated tornadoes will be possible.
In addition, heavy rainfall will occur in the strongest storms
and those areas that receive multiple rounds of heavy rainfall
and/or training could wind up with localized flash flooding.

As the low and shortwave move east across Ohio, convection will
push east with it and end from west to east this evening,
although lingering low level moisture will likely produce cloudy
skies for the overnight. Lows will drop into the mid to upper
50s.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
Northwest flow will be in place during the day on Thursday.
With lingering low level moisture, mostly cloudy skies will
persist through much of the day. Can't even rule out a few
sprinkles or very light showers, particularly over central Ohio.
High temperatures will only rise into the lower to mid 70s over
most of the CWA.

High pressure builds in for Thursday night, allowing for
partial clearing and lows mainly in the mid to upper 50s.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
As has been advertised, the long wave pattern across the CONUS will
undergo some amplification as we head into the upcoming weekend.
Another embedded s/wv in the flow will help carve out a mid level
trough over the Great Lakes. Will continue with a threat for showers
along with a low chance of thunder Friday/Friday night. Clouds and
pcpn will keep high temperatures on Friday below normal in the lower
to mid 70s.

For Saturday, the s/wv energy will departing, so other than some
lingering showers east in the morning, skies should eventually
become partly cloudy. The cool pattern will continue with highs
again in the lower to mid 70s.

By Sunday, the mid level trough will begin to shift a little more to
the east. However, a weak frontal boundary passing across the Great
Lakes may bring a low chance for a shower/storm to the north,
otherwise skies will be partly cloudy. Temperatures will begin to
modify with highs in the upper 70s to the lower 80s.

Long range models indicate that a mid level ridge will build north
and east into the Ohio Valley by next week. This will be marked by
an advancing warm front Monday night into Tuesday. Southerly flow
will bring more humid conditions into the area. And with rising
geopotential heights, temperatures will further warm. There will
also be a chance of showers/storms with the warm front, then low
chances of showers/storms in the hot and humid warm sector. Highs in
the mid/upper 80s on Monday will warm into the lower 90s by
Tuesday/Wednesday. By Tuesday/Wednesday, the heat and humidity could
boost heat index values into the 95 to 100 degree range.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
Expect showers and thunderstorms to affect area terminals later
this afternoon into the early evening. Activity may initially
fire near a northward moving warm front, then additional
activity associated with low pressure and a mid level
disturbance will move from west to east across the area. Tried
to pinpoint the most likely timing of thunderstorms with MVFR
conditions at all terminals. Amendments to refine timing and/or
include strong winds gusts and lower visibilities will likely
become necessary later this afternoon. As low pressure moves
east later this evening, convection will end and winds shift to
the northwest, but low level moisture lingering is likely to
result in a stratus deck of clouds with prevailing MVFR to IFR
conditions. MVFR cigs may linger well into the morning on
Thursday before improving.

OUTLOOK...MVFR conditions are possible Friday night into
Saturday morning.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...BPP
NEAR TERM...BPP
SHORT TERM...BPP
LONG TERM...Hickman
AVIATION...BPP
Hazardous weather outlook, Jun 8, 11:27 AM EDT, 7 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
1127 AM EDT Wed Jun 8 2022

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-091530-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
1127 AM EDT Wed Jun 8 2022

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and tonight.

Showers and thunderstorms will move across the area this afternoon
and evening. Some of the storms will be severe, producing damaging
wind gusts and large hail. Isolated tornadoes are also possible. In
addition, heavy rainfall may lead to localized flash flooding. The
most likely time for severe weather looks to be from 3pm to 11pm.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon.

In the hours before

Special weather statement, Jun 8, 5:32 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Wilmington OH
532 PM EDT Wed Jun 8 2022

OHZ061-070-071-082200-
Montgomery OH-Warren OH-Butler OH-
532 PM EDT Wed Jun 8 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN BUTLER,
NORTHWESTERN WARREN AND SOUTHERN MONTGOMERY COUNTIES THROUGH 600 PM
EDT...

At 531 PM EDT, a strong thunderstorm was located near Carlisle,
moving east at 30 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects.

Locations impacted include...
Dayton, Kettering, Middletown, Miamisburg, Springboro, Franklin,
Moraine, Carlisle, Oakwood, West Carrollton, Germantown,
Farmersville, Centerville, Lytle, Poast Town Heights,
Woodbourne-Hyde Park and Drexel.

This includes I-75 in Ohio between mile markers 35 and 53.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

A Tornado Watch remains in effect until 1000 PM EDT for southwestern
and west central Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3952 8448 3969 8447 3977 8418 3971 8411
      3951 8413
TIME...MOT...LOC 2131Z 259DEG 28KT 3961 8442

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Hatzos
Special weather statement, Jun 8, 5:52 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Wilmington OH
552 PM EDT Wed Jun 8 2022

OHZ065-074-082215-
Fairfield OH-Hocking OH-
552 PM EDT Wed Jun 8 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL FAIRFIELD
AND NORTHWESTERN HOCKING COUNTIES THROUGH 615 PM EDT...

At 552 PM EDT, a strong thunderstorm was located near Lancaster,
moving northeast at 25 mph.

HAZARD...Wind gusts up to 45 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects.

Locations impacted include...
Lancaster, Bremen, Pleasantville, Hide-A-Way Hills, Fairfield Beach,
Thurston, Sugar Grove, Rushville, West Rushville, Hideaway Hills,
Clearport, North Berne and Dumontville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

A Tornado Watch remains in effect until 1000 PM EDT for central Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3967 8237 3956 8263 3967 8275 3993 8246
      3984 8247 3983 8240 3975 8240 3974 8237
TIME...MOT...LOC 2152Z 227DEG 23KT 3964 8263

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...45 MPH

Hatzos
Special weather statement, Jun 8, 6:14 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Wilmington OH
614 PM EDT Wed Jun 8 2022

OHZ065-074-082245-
Fairfield OH-Hocking OH-
614 PM EDT Wed Jun 8 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN
FAIRFIELD AND NORTH CENTRAL HOCKING COUNTIES THROUGH 645 PM EDT...

At 614 PM EDT, a strong thunderstorm was located over Bremen, moving
northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph, half inch hail, and very heavy
         rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects. Visibility will be poor and hydroplaning is
         possible.

Locations impacted include...
Lancaster, Bremen, Hide-A-Way Hills, Rushville, West Rushville, North
Berne and Hideaway Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

A Tornado Watch remains in effect until 1000 PM EDT for central Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3961 8238 3957 8248 3973 8259 3983 8240
      3975 8240 3974 8237
TIME...MOT...LOC 2214Z 236DEG 30KT 3969 8246

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Hickman
Special weather statement, Jun 8, 6:15 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Wilmington OH
615 PM EDT Wed Jun 8 2022

OHZ055-056-064-065-082245-
Licking OH-Fairfield OH-Franklin OH-Pickaway OH-
615 PM EDT Wed Jun 8 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN
FRANKLIN, NORTHERN FAIRFIELD, NORTHEASTERN PICKAWAY AND SOUTHWESTERN
LICKING COUNTIES THROUGH 645 PM EDT...

At 615 PM EDT, a strong thunderstorm was located near Ashville,
moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph, half inch hail, and very heavy
         rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects. Visibility will be poor and hydroplaning is
         possible.

Locations impacted include...
Columbus, Lancaster, Reynoldsburg, Pickerington, Canal Winchester,
Groveport, Ashville, Baltimore, South Bloomfield, Millersport,
Pleasantville, Etna, Royalton, Lithopolis, Thurston, Carroll,
Lockbourne, Fairfield County Airport, East Ringgold and Duvall.

This includes I-70 in Ohio between mile markers 113 and 120.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

A Tornado Watch remains in effect until 1000 PM EDT for central Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3984 8247 3963 8290 3978 8303 3998 8272
      3992 8259 3986 8247
TIME...MOT...LOC 2215Z 236DEG 30KT 3975 8288

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Hickman
Local storm report, Jun 8, 6:16 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
616 PM EDT WED JUN 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND GST     KCVG CINC N KY APT      39.05N 84.66W
06/08/2022  M69 MPH          BOONE              KY   ASOS

&&

JEG
Special weather statement, Jun 8, 6:19 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Wilmington OH
619 PM EDT Wed Jun 8 2022

OHZ063-064-073-082245-
Ross OH-Fayette OH-Pickaway OH-
619 PM EDT Wed Jun 8 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN
FAYETTE, SOUTHWESTERN PICKAWAY AND NORTHWESTERN ROSS COUNTIES THROUGH
645 PM EDT...

At 619 PM EDT, a strong thunderstorm was located 7 miles southeast of
Washington Court House, moving east at 40 mph.

HAZARD...Wind gusts up to 45 mph, penny size hail, and very heavy
         rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects. Visibility will be poor and hydroplaning is
         possible.

Locations impacted include...
Washington Court House, Circleville, Kingston, Williamsport, New
Holland, Logan Elm Village, Good Hope, Frankfort, Fox, Clarksburg,
Austin, Pickaway County Airport, State Route 207 at US Route 22,
State Route 138 at US Route 22, Rock Mills, Plano and Andersonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

A Tornado Watch remains in effect until 1000 PM EDT for central and
southwestern Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3946 8286 3937 8337 3938 8338 3938 8340
      3952 8346 3969 8295 3958 8287
TIME...MOT...LOC 2219Z 252DEG 37KT 3947 8333

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...45 MPH

Hickman

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 2:55 PM EDTSpecial Weather StatementILNButler, Hamilton, Warren35 min
Jun 8, 3:36 PM EDTSpecial Weather StatementILNAdams24 min
Jun 8, 3:38 PM EDTSpecial Weather StatementILNBrown37 min
Jun 8, 3:39 PM EDTSpecial Weather StatementILNClinton36 min
Jun 8, 3:58 PM EDTSpecial Weather StatementILNAdams32 min
Jun 8, 4:02 PM EDTSevere Thunderstorm WarningILNAdams43 min
Jun 8, 4:04 PM EDTSpecial Weather StatementILNHighland26 min
Jun 8, 4:31 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton44 min
Jun 8, 4:33 PM EDTSpecial Weather StatementILNScioto27 min
Jun 8, 4:36 PM EDTSpecial Weather StatementILNFayette24 min
Jun 8, 4:38 PM EDTSpecial Weather StatementILNHamilton37 min
Jun 8, 4:55 PM EDTSpecial Weather StatementILNAdams35 min
Jun 8, 4:59 PM EDTSpecial Weather StatementILNScioto31 min
Jun 8, 5:03 PM EDTSpecial Weather StatementILNDarke27 min
Jun 8, 5:17 PM EDTSevere Thunderstorm WarningILNButler, Preble43 min
Jun 8, 5:19 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Shelby41 min
Jun 8, 5:20 PM EDTSpecial Weather StatementILNAuglaize, Mercer, Shelby25 min
Jun 8, 5:28 PM EDTSpecial Weather StatementILNScioto32 min
Jun 8, 5:32 PM EDTSpecial Weather StatementILNMontgomery28 min
Jun 8, 5:47 PM EDTTornado WarningILNDarke, Miami, Montgomery28 min
Jun 8, 5:52 PM EDTSpecial Weather StatementILNFairfield23 min
Jun 8, 5:58 PM EDTTornado WarningILNClinton, Greene, Montgomery, Warren32 min
Jun 8, 6:09 PM EDTTornado Warning Tornado observedILNChampaign, Clark, Miami36 min
Jun 8, 6:14 PM EDTSpecial Weather StatementILNFairfield31 min
Jun 8, 6:15 PM EDTSpecial Weather StatementILNFairfield30 min
Jun 8, 6:19 PM EDTSpecial Weather StatementILNPickaway26 min
Jun 8, 6:34 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway, Ross41 min
Jun 8, 6:37 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton38 min
Jun 8, 6:39 PM EDTSpecial Weather StatementILNFairfield36 min
Jun 8, 6:43 PM EDTSevere Thunderstorm WarningILNFairfield, Licking19 min
Jun 8, 6:45 PM EDTTornado WarningILNChampaign, Logan, Madison, Union30 min
Jun 8, 6:51 PM EDTTornado WarningILNClinton, Fayette, Highland24 min
Jun 8, 6:54 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Highland51 min
Jun 8, 7:00 PM EDTSevere Thunderstorm WarningILNFairfield14 min
Jun 8, 7:02 PM EDTSevere Thunderstorm WarningILNAuglaize, Darke, Mercer, Miami, Shelby43 min
Jun 8, 7:07 PM EDTTornado WarningILNDelaware, Union23 min
Jun 8, 7:08 PM EDTTornado WarningILNAdams, Brown, Highland37 min
Jun 8, 7:12 PM EDTTornado WarningILNHocking, Pickaway, Ross48 min
Jun 8, 7:13 PM EDTSpecial Weather StatementILNAdams32 min
Jun 8, 7:16 PM EDTSevere Thunderstorm WarningILNBrown, Clermont31 min
Jun 8, 7:22 PM EDTSevere Thunderstorm WarningILNDelaware38 min
Jun 8, 7:28 PM EDTSevere Thunderstorm WarningILNAdams, Highland, Pike, Scioto47 min
Jun 8, 7:30 PM EDTSpecial Weather StatementILNDarke30 min
Jun 8, 7:36 PM EDTSevere Thunderstorm WarningILNHocking, Ross39 min
Jun 8, 7:37 PM EDTTornado WarningILNDelaware19 min
Jun 8, 7:42 PM EDTSpecial Weather StatementILNMiami33 min
Jun 8, 7:50 PM EDTSpecial Weather StatementILNAdams, Brown25 min
Jun 8, 7:52 PM EDTSevere Thunderstorm WarningILNDelaware, Licking38 min

Nearby

Tornado Warnings in Ohio, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.